# SDR DALA2025030601773

- Difficulty date: March 2, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 95,406 hours, 17,057 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHIP 1802 -SMKE- CABIN CREW REPORTED BRIEF SMOKE FROM AFT GALLEY OVEN DURING SECOND MEAL SERVICE. OVEN SECURED OFF. CIRCUIT BREAKERS PULLED. RECIRCULATION FANS SELECTED OFF. FLIGHT CREW DONNED OXYGEN MASKS TEMPORARILY. CORRECTIVE ACTION: REPLACED AFT GALLEY OVEN POSITION A509.
